MathSciNet Relay Station
MathSciNet bibliographic data
MR1087890 94A05 (68M20)
Cruz, Rene L. A calculus for network delay. I. Network elements in isolation. IEEE Trans. Inform. Theory 37 (1991), no. 1, 114–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement